callaanna; Normally you should not need anything but it could be just not the medication for you and you should talk to the doctor about changing your medication. But if you just started it did they tell you that your symptoms can even get worse for the first and second week, while you start than the start to go away for many people in that time period and then continue to disappear more as you continue to take the medication and most people feel pretty good by week 4 or 5 but it really take 6 to 8 weeks to get the full blood level of this medication in your system where you really know if it's going to work so anyway if you have been on it a while you should call your doctor to see if you need a change or the doctor to add something to your medication. hope that we'll help you have a great evening. Chuck1957
You might ask your doctor about adding a medication like Abilify or Rexulti especially if you've tried other antidepressants in the past. About 2/3 of all patients taking an antidepressant have less than perfect results. These antipsychotics act on their own but also booster the effect of the antidepressant you're taking.
I took Abilify for over four years with fantastic results.
Best regards and hope you feel better quickly. Wildcat
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2015 • 1 answer
Posted 1 Jun 2016 • 2 answers
Posted 13 Feb 2017 • 3 answers
Posted 26 Apr 2017 • 3 answers
Posted 10 Aug 2017 • 2 answers